Higher dimensional Bell-Szekeres metric


Creative Commons License

Gurses M., Ipekoglu Y., Karasu A. , Senturk C.

PHYSICAL REVIEW D, vol.68, no.8, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 8
  • Publication Date: 2003
  • Doi Number: 10.1103/physrevd.68.084007
  • Title of Journal : PHYSICAL REVIEW D

Abstract

The collision of pure electromagnetic plane waves with collinear polarization in N-dimensional (N=2+n) Einstein-Maxwell theory is considered. A class of exact solutions for the higher dimensional Bell-Szekeres metric is obtained and its singularity structure is examined.